Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Surgery on knots


Author: W. B. Raymond Lickorish
Journal: Proc. Amer. Math. Soc. 60 (1976), 296-298
MSC: Primary 57A10; Secondary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1976-0488060-X
MathSciNet review: 0488060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Surgery on two distinct classical knots can create the same 3-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10, 55A25

Retrieve articles in all journals with MSC: 57A10, 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0488060-X
Article copyright: © Copyright 1976 American Mathematical Society